Product details
What is Day Nurse Liquid?
Day Nurse is used for the day-time relief of the major symptoms of colds, chills and flu. The medicine contains three active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Pseudoephedrine hydrochloride is a decongestant which unblocks your nose and sinuses helping you breathe more easily. Pholcodine is a cough suppressant that helps relieve dry or tickly coughs. Day Nurse also helps relieve a sore throat.
How to take Day Nurse Liquid
- For oral use only.
- It is important to shake the bottle for at least 10 seconds before use. Always use the measuring cup provided.
Adults and children aged 16 years and over: Fill the measuring cup to the 30 ml mark. Take one 30 ml dose every 4 hours as needed.
- Take a maximum of 4 doses (120ml) in any 24 hours.
- Allow at least 4 hours between doses.
- Do not take more than 3 doses (90ml) in any 24 hours if you are taking a night-time dose of a paracetamol-containing product at bedtime.
- Always use the lowest effective amount to relieve your symptoms.
- Do not take for more than 7 days.
- Do not take more medicine than the leaflet tells you to.
- Do not take if you are under 16 years.
What does Day Nurse Liquid contain?
Each 30 ml of Day Nurse Liquid contains: Paracetamol 1000 mg, Pseudoephedrine Hydrochloride 60 mg and Pholcodine 10 mg.
Delivery options
UK Shipping:
Standard Shipping: £2.89
Free Shipping: Available on orders over £40.
Europe Shipping:
Standard Shipping: £9.99
Rest of the World (ROW) Shipping:
Standard Shipping: £19.99
Please note:
- Additional customs duties or taxes may apply for international shipments depending on the recipient country's regulations. Customers are advised to check local customs regulations before placing an order.
- Ensure you select the appropriate shipping option at checkout.
- Delivery times may vary based on the destination.
- For more information, see our delivery information or view our returns policy.
Customers also bought
Top products in this category
Care Decongestant Tablets – 12 Tablets
Colds, Coughs & FluIn stockCare Glycerin - 200ml
Colds, Coughs & FluIn stockBenylin Chesty Coughs Original - 300ml
Colds, Coughs & FluIn stockNeilMed Sinus Rinse Refill Kit - 120 Sachets
Allergies & HayfeverIn stockVocalzone Original - 24 Throat Pastilles
Colds, Coughs & FluIn stockCare Ibuprofen 200mg - 48 Coated Tablets
Alternative Pain ReliefIn stockNeilmed Sinus Rinse Kit With 10 Sachets
Allergies & HayfeverIn stockBenylin Dry Cough Night Syrup – 150ml
Colds, Coughs & FluIn stockActifed Multi-Action - 12 Tablets
Colds, Coughs & FluIn stockBenylin Mucus Cough & Cold All In One Relief – 16 Tablets
Colds, Coughs & FluIn stockVocalzone Original - 24 Throat Pastilles - Pack of 6
Colds, Coughs & FluIn stockActifed Multi-Action Dry Coughs - 100ml
Colds, Coughs & FluIn stock
More products from this brand
UK registered pharmacy
The MHRA regulates medicines and medical devices in the UK.
GPhC regulated pharmacy
The GPhC regulates pharmacists, pharmacy technicians and pharmacies in Great Britain.
PCI DSS Compliant
PCI DSS is an information security standard for organisations that handle credit card payments.
ICO registered website
The UK's independent authority set up to uphold information rights in the public interest.